# SDR MALA954479

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkage
- Condition: Dirty
- Location: Prop Governor
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3327- IN CRUISE FLIGHT, THE ENGINE RPM DID NOT RESPOND TO POWER LEVER MOVEMENT.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE PROP GOVERNOR LINKAGE.  THE PROBLEM COULD NOT BE DUPLICATED DURING GROUND RUNS.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (X)
